Sample Paths Properties of Stochastic Processes from Orlicz Spaces, with Applications to Partial Differential Equations
AbstractIn the present paper we obtain conditions for stochastic processes from Orlicz spaces to have almost sure bounded and continuous sample paths, the study is concerned with the processes defined on unbounded domains. Estimates for the distributions of suprema of the processes are also presented. Conditions are given in terms of entropy integrals and majorant characteristics of Orlicz spaces. Possible applications to solutions of partial differential equations are discussed. Examples of processes are given for which conditions of the main results are satisfied.
R.J. Adler, An introduction to continuity, extrema and related topics for general Gaussian processes, Lecture Notes-Monograph Series. Institute of Mathematical Statistics, Hayward, Vol. 12, 160 p., 1990.
R.J. Adler, The Geometry of Random Fields, Society for Industrial and Applied Mathematics; Siam ed. edition, 184 p., 2009.
R.J. Adler, J.E. Taylor, Random Fields and Geometry, Springer Monographs in Mathematics, 448 p., 2007.
V. V. Buldygin, Yu. V. Kozachenko, Metric Characterization of Random Variables and Random Processes, American Mathematical Society, Providence, RI, 257 p., 2000.
I. Dariychuk, Yu. Kozachenko, M. Perestyuk, Random processes from Orlicz spaces, K.: Zoloti Lytavry, 212 p., 2011. (in Ukrainian)
M. Dozzi, Yu. Kozachenko, Yu. Mishura, K. Ralchenko, Asymptotic growth of trajectories of multifractional Brownian motion with statistical applications to drift parameter estimation, Statistical Inference for Stochastic processes, vol. 21(1), pp. 21–52, 2018.
R. M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, Journal of Functional Analysis, vol. 1, pp. 290-330, 1967.
R.M. Dudley, Uniform Central Limit Theorems, Cambridge Studies in Advanced Mathematics, vol. 63. Cambridge University Press, Cambridge, 452 p., 1999.
X. Fernique, Régularité des trajectoires des fonctions aléatoires gaussiennes, In: Ecole d’Eté de Probabilités de Saint-Flour, IV-1974. Lecture Notes in Math., vol. 480, pp. 1–96. Springer, Berlin 1975.
Yu. Kozachenko, A. Melnikov, Yu. Mishura, On drift parameter estimation in models with fractional Brownian motion, Statistics: A Journal of theoretical and applied statistics, vol. 49(1), pp. 35–62, 2015.
Yu. Kozachenko, E. Orsingher, L. Sakhno, O. Vasylyk, Estimates for functionals of solutions to Higher-Order Heat-Type equations with random initial conditions, Journal of Statistical Physics, vol. 72(6), pp. 1641–1662, 2018.
Yu. Kozachenko, M. Perestyuk, On the uniform convergence of wavelet expansions of random processes from Orlicz spaces of random variables. I., Ukrainian Math. J., vol. 59, No. 12, pp. 1850–1869, 2007.
Yu. Kozachenko, M. Perestyuk, On the uniform convergence of wavelet expansions of random processes from Orlicz spaces of random variables. II., Ukrainian Math. J., vol. 60, No. 6, pp. 876–900, 2008.
Yu.V. Kozachenko, A.I. Slyvka-Tylyshchak, On the increase rate of random fields from space Subφ(Ω) on unbounded domains, Statistics, Optimization and Information Computing, vol. 2, No. 2, pp. 79–92, 2014.
Yu.V. Kozachenko, K.I. Veresh, The heat equation with random initial conditions from Orlicz spaces, Theory Probab. Math. Stat., vol. 80, pp. 71–84, 2010.
M. Ledoux, M. Talagrand, Probability in a Banach Space: Isoperimetry and Processes, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 23. Springer, Berlin, 482 p., 1991.
M. Ledoux, Isoperimetry and Gaussian Analysis, In: Lecture Notes in Mathematics, Vol. 1648, pp. 165-294, Springer, 1996.
E. Orsingher, L. Beghin, Time-fractional equations and telegraph processes with Brownian time, Probab. Theory Relat. Fields, vol. 128, pp.141–160, 2004.
E. Orsingher, L. Beghin, Fractional diffusion equations and processes with randomly-varying time, Ann. Prob., vol. 37(1), pp. 206– 249, 2009.
I. Podlubny, Fractional Differential Equations. Mathematics in Science and Engineering 198, Academic Press, San Diego, CA., 340 p., 1999.
M. Talagrand, The Generic Chaining. Upper and Lower Bounds of Stochastic Processes. Springer Monographs in Mathematics, Springer, Berlin, 222 p., 2005.
M. Talagrand, Upper and Lower Bounds for Stochastic Processes. Modern Methods and Classical Problems, Springer-Verlag: Berlin, Heidelberg, 626 p., 2014.
D.V. Widder, The Heat Equation, Academic Press: New York, San Francisco, London, 267 p., 1975.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).